# SDR SWAA2017121118342

- Difficulty date: November 19, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRANCE INBOARD CREASE BEAM CORRODED BETWEEN BS 308 TO BS 328.  R&R CREASE BEAM IAW SRM AND DWG.
